Common Fixed Point Theorems in Generalized Fuzzy Metric Spaces with \(t\)-Norm of Hadzic Type

Main Article Content

S. K. Mudgil
Asha Rani

Abstract

In this paper, we introduce the notion of generalized fuzzy metric spaces and prove a common fixed point theorem for weakly compatible maps using continuous \(t\)-norm of Hadzic-type (in short \(H\)-type) for a class of generalized Kannan type mappings in the newly defined spaces. At the end, we give example in support of our theorem.

Metrics

Metrics Loading ...

Article Details

How to Cite
Mudgil, S. K. ., & Rani, A. . (2022). Common Fixed Point Theorems in Generalized Fuzzy Metric Spaces with \(t\)-Norm of Hadzic Type. Journal of Advanced Studies in Topology, 3(3), 39–47. Retrieved from https://m-sciences.com/index.php/jast/article/view/67
Section
Research Articles